RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 5, Pages 797–800 (Mi mz8519)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

On the Completeness of Elementary Solutions of a Class of Second-Order Differential Equations with Operator Coefficients

S. S. Mirzoeva, F. A. Gulievab

a Institute of Applied Mathematics, Baku State University
b Azerbaijan University of Cooperation

Keywords: second-order differential equation, Hilbert space, self-adjoint operator, operator pencil, entire function

DOI: https://doi.org/10.4213/mzm8519

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:5, 747–750

Bibliographic databases:

Received: 24.03.2009

Citation: S. S. Mirzoev, F. A. Gulieva, “On the Completeness of Elementary Solutions of a Class of Second-Order Differential Equations with Operator Coefficients”, Mat. Zametki, 86:5 (2009), 797–800; Math. Notes, 86:5 (2009), 747–750

Citation in format AMSBIB
\Bibitem{MirGul09}
\by S.~S.~Mirzoev, F.~A.~Gulieva
\paper On the Completeness of Elementary Solutions of a Class of Second-Order Differential Equations with Operator Coefficients
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz8519}
\crossref{https://doi.org/10.4213/mzm8519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2643432}
\zmath{https://zbmath.org/?q=an:05666573}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 5
\pages 747--750
\crossref{https://doi.org/10.1134/S0001434609110170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273362000017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73949092847}


Linking options:
  • http://mi.mathnet.ru/eng/mz8519
  • https://doi.org/10.4213/mzm8519
  • http://mi.mathnet.ru/eng/mz/v86/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Mirzoev, I. Dzh. Dzhafarov, “On the Solvability of a Boundary-Value Problem for Second-Order Partial Differential Operator Equations”, Math. Notes, 91:3 (2012), 445–448  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. S. Mirzoyev, A. R. Aliev, L. A. Rustamova, “Solvability Conditions for Boundary-Value Problems for Elliptic Operator-Differential Equations with Discontinuous Coefficient”, Math. Notes, 92:5 (2012), 722–726  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Mirzoev S.S., Karaaslan M.D., Gumbataliev R.Z., “To the Theory of Operator-Differential Equations of the Second Order”, Dokl. Math., 88:3 (2013), 741–743  crossref  mathscinet  zmath  isi  scopus
    4. Aliev A.R. Elbably A.L., “on a Class of Operator-Differential Equations of the Third Order With Multiple Characteristics on the Whole Axis in the Weighted Space”, Math. Slovaca, 65:3 (2015), 667–682  crossref  mathscinet  zmath  isi  scopus
    5. S. F. Babayeva, S. S. Mirzoyev, “Estimates of Norms of Operators of Intermediate Derivatives and Their Applications”, Math. Notes, 102:1 (2017), 124–127  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Mirzoyev S.S. Babayeva S.F., “On Completeness of a Part of Eigen and Associated Vectors of a Quadratic Operator Pencil For a Double-Point Boundary Value Problem”, TWMS J. Pure Appl. Math., 10:1 (2019), 83–93  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:417
    Full text:106
    References:41
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020